Sunmark Fexofenadine Hydrochloride Allergy Tablets

Box of 1

Sunmark Fexofenadine Hydrochloride Allergy Tablets
Price Guarantee
573809
Item:
Our Price
$23.08
Lower Price in Cart
20th-anniversary sale

    See lower price in cart



List
$33.00
You Save
$9.92 (30%)
Promotion information
Free Shipping over $50. Offer ends Midnight Monday. Details
Compact Speedicath
 Holiday travel? Try compact catheters from Coloplast Shop now!.
Other Info
IDs
Other Options
Q&A

Features

Sunmark Fexofenadine Hydrochloride Allergy Tablets

  • 180 mg.
  • Indications: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. Non-drowsy. For indoor and outdoor allergies.
  • Active Ingredients: In Each Tablet: Fexofenadine HCl 180 mg.
  • Compares to the active ingredient in Allegra Allergy Tablets.

Product Overview

Sunmark Fexofenadine Hydrochloride Allergy Tablets

Sunmark Fexofenadine Hydrochloride Allergy Tablets


AllegroMedical.com presents The Sunmark Fexofenadine Hydrochloride Allergy Tablets. sunmark Fexofenadine Hydrochloride Tablets. 180 mg. Indications: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. Non-drowsy. For indoor and outdoor allergies. Active Ingredients: In Each Tablet: Fexofenadine HCl 180 mg. Compares to the active ingredient in Allegra Allergy Tablets. Not made with natural rubber latex. Packaged: 30 Per Box. Allegra is a registered trademark of Chattem, Inc.


Place Your Order Here

Sunmark Fexofenadine Hydrochloride Allergy Tablets

49348096844 - Sunmark Fexofenadine Hydrochloride Allergy Tablets - Box of 1 - $23.08




Sunmark Fexofenadine Hydrochloride Allergy Tablets Reviews Summary

Allegro Medical does not endorse, recommend or sponsor any customer product reviews, ideas or advice.
Average Rating
0 reviews
Stacked Stars
(0)
(0)
(0)
(0)
(0)
Question and Answer
Sunmark Fexofenadine Hydrochloride Allergy Tablets
Ask the community about this product and get answers. Share your knowledge and advice. Learn More about Q&A.
Q and A Hands
0 Questions | 0 Answers
Ask Question

Part Number(s): 173 573809 01

Mfg Part Number(s): 49348096844

Scrip Part Number(s): 173 573809 01